| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 46 Number 6
Volume 46 Number 5
Volume 46 Number 4
Volume 46 Number 3
Volume 46 Number 2
Volume 46 Number 1
Earlier issues
Volume 46 Number 6

previous article next article 1

Research articles

ScienceAsia 46 (2020): 734-737 |doi: 10.2306/scienceasia1513-1874.2020.085


Exponential stability of the continuous method model for solving general variational inequality problems


Wenjie Xu, Yigui Ou*

 
ABSTRACT:     In Ou and Lin [Int J Comput Math 93(2016):1899?1920], a continuous method model for solving general variational inequality problems with convex constraints was proposed. However, only the convergence property of the proposed model was established, while the stability property was not analyzed. In this paper, we further study the proposed model and establish its exponential stability property under some mild conditions. Furthermore, the stability results on two special cases are also obtained under weaker conditions.

Download PDF

21 Downloads 167 Views


a Department of Mathematics, Hainan University, Haikou 570228 China

* Corresponding author, E-mail: ouyigui@126.com

Received 31 Jul 2020, Accepted 7 Oct 2020